# SDR SWAA2023092697508

- Difficulty date: September 6, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AAI: REF: NRC: TTG8Q00A1SR1: FWD CARGO COMPARTMENT: REPAIR ANGLE HAS IMPROPERLY INSTALLED FASTENER AND HOLE ELONGATED AT STA 500A; STR 25R.<[01] REMOVED; REPLACED AND INSTALLED NEW CLIP AT BS 500A STR 25R WL 156 PER SRM 51-40-02-0G-0 AND DWG 143A7505;[02] VERIFIED JOB COMPLETE
